# SDR DLM88091497

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 59,572 hours, 47,127 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV PITTING CORROSION WAS FOUND ON LT MLG FITTING BUSHING BORE.  BORE WAS REPAIRED IAW EA 09-093855-03AD.
